# SDR CALA2024060701733

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 92,730 hours, 22,136 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Condition: Binding
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE STUCK AT 20 UPON CREW DEBRIEF FLAP INDICATOR STUCK AT 20 AT SHUTDOWN POWER FSEU # 28N011-40, NO FAULTS FOUND ON 2/3. FSEU 1 FLAP DISAGREE INSTALLATION TEST AMM 27-58-02-704-010.ALL CHECKED GOOD. X-FER INDICATOR WENT TO PILOT REQUESTED 25. INSPECTED FLAP/SLATS FAULT (INTERMITTENT) UPON RETRACTION AND OPS CHECK FOUND FLAP PERFORMED FSEU BITE AGAIN NO FAULTS NOTED,NO TE LIGHT OR EICAS APPEARED SYMETRICAL, NO DEFECTS NOTED. PERFORMED FIM TASK TE POSITION INDICATOR STICKING AND JUMPING. REMOVE AND REPLACED MESSAGE. OK FOR SERVICE. FLAP DISAGREE 27-51-811, PERFORMED FSEU BITE PER FIM 27-52-805 INDICATOR PER AMM 27-58-02-004-001, 27-58-02404-015.
